# SDR UALA2010060902013

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 45,645 hours, 5,575 cycles
- Engine: Pwa PW4056
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Part number: 77328918
- Part serial: 118
- Condition: Faulty
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: BLEED HP ENG 1. NO TIME FOR T-S. HP VALVE SECURED IN CLOSED POSITION. HIGH PRESSURE CONTROLLER LOCATED IN LOB ABOVE DOOR 2L.   REPLACED HPC. OPS ARE NORMAL.
